Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximal partial spreads in PG(3,5)
KTH, Superseded Departments, Mathematics.
2000 (English)In: Ars combinatoria, ISSN 0381-7032, Vol. 57, 97-101 p.Article in journal (Refereed) Published
Abstract [en]

Maximal partial spreads of the sizes 13, 14, 15,..., 22 and 26 are described. They were found by using a computer. The computer also made a complete search for maximal partial spreads of size less then or equal to 12. No such maximal partial spreads were found.

Place, publisher, year, edition, pages
2000. Vol. 57, 97-101 p.
Identifiers
URN: urn:nbn:se:kth:diva-20188ISI: 000165643100009OAI: oai:DiVA.org:kth-20188DiVA: diva2:338881
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics
In the same journal
Ars combinatoria

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf